# SDR 01FDEA00397

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON START APU FIRE LIGHT ILLUM RED TAB, AND FIRED CYLINDER NR 1 BOTTLE.  Removed and replaced ENG 2/APU NR 1 FIRE EXT CONTAINER PER DC-10 AMM 26-21-02-2.  Removed and replaced APU CARTRIDGE, STARTER PER MM 49-44-01.  LEAK CHECK GOOD.
